Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Recurring swelling, rashes post treatment for angeo edema with polaramine. What should be done?

I had a case of angeo edema and was treated with polaramine, omnacotil but since i was a iidm patient, took a second referral. Met my Endocrinologist who negated any effects of insulin for the angeoedema referred to a skin specialsit. He checked up and analysed that i had a severe case of pharyngitis which resulted in this case and treated for reducing this infection with following medicines, Augmentin 675 mg twice a day, Allegra 80 mg once a day and Teczine once in night. The problem initially subsided but after a strenuous day my rashes and swelling in the body has recurred. Please tell me what to do
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u need to continue your medications for atleast 15 to 30 days whether u have a rash or not...the most important thing is to find out the cause of this allergy...until n unless u find it it may be recurrent...u can make a diary of the things u do from morning to night for 15 days and then see what precipitates the may be anything...once u find out, u need to stay away from it...
dont worry
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor